Arnulf Jentzen () é um matemático alemão, professor da Universidade de Münster.

Jentzen estudou matemática a partir de 2004 na Universidade de Frankfurt, obtendo o diploma em 2007 e um doutorado em 2009, orientado por Peter Kloeden, com a tese Taylor approximations for stochastic evolution equations. Em 2011/2012 obteve uma bolsa de estudos da Deutsche Forschungsgemeinschaft (DFG) para a Universidade de Princeton. Em 2012 foi professor assistente do Instituto Federal de Tecnologia de Zurique. É desde 2019 professor da Universidade de Münster.

Recebeu o Prêmio Felix Klein de 2020.Felix Klein Prize, ECM 2020. Acessado em 11 de novembro de 2020

Publicações selecionadas Taylor expansions of solutions of stochastic partial differential equations, Arxiv 2009 com Martin Hairer, Martin Hutzenthaler: Loss of regularity for Kolmogorov equations, Annals of Probability, Volume 43, 2015, p. 468–527, Arxiv com Peter Kloeden: Numerical approximation of stochastic partial differential equations, Milan Journal of Mathematics, Volume 77, 2009, p. 205–244 com Peter E. Kloeden: Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space–time noise, Proceedings of the Royal Society A, Volume 465, 2009, p. 649–667 com Peter Kloeden: Taylor expansions of solutions of stochastic partial differential equations with additive noise, Annals of Probability, Volume 38, 2010, p. 532–569, Arxiv com Peter E. Kloeden: Taylor approximation of stochastic partial differential equations, SIAM 2011 com Peter Kloeden, Georg Winkel: Efficient simulation of nonlinear parabolic SPDEs with additive noise, Annals of Applied Probability, Volume 21, 2011, p. 908–950, Arxiv com M. Hutzenthaler, P. E. Kloeden: Strong and weak divergence in finite time of Euler's method for stochastic differential equations with non-globally Lipschitz continuous coefficients, Proceedings of the Royal Society A, Volume 467, 2011, p. 1563–1576, Arxiv com M. Hutzenthaler, P. E. Kloeden: Strong convergence of an explicit numerical method for SDEs with nonglobally Lipschitz continuous coefficients, Annals of Applied Probability, Volume 22, 2012, p. 1611–1641, Arxiv com M. Hutzenthaler: Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients, Memoirs of the American Mathematical Society 236, 2015, Arxiv com Weinan E, J. Han: Deep learning-based numerical methods for high-dimensional parabolic partial differential equations and backward stochastic differential equations, Communications in Mathematics and Statistics 2017, Arxiv com Christian Beck u. a.: Solving stochastic differential equations and Kolmogorov equations by means of deep learning, Arxiv, 2018 com J. Han, E Weinan: Solving high-dimensional partial differential equations using deep learning, Proc. Nat. Acad. Sciences USA, Volume 115, 2018, p. 8505–8510, Arxiv

Ligações externas Página pessoal na Universidade de Münster

Categoria:Professores da Universidade de Münster Categoria:Matemáticos da Alemanha do século XXI